# SDR REXA2025050100542

- Difficulty date: April 17, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: KSC327108B02
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" FOUND L/H AILERON SIDE BEARING LUG LABELED ""A"" TO BE PREVIOUSLY OVERSIZED.    REPAIRED IAW MHIRJ REO 690-57-61-386 REV -- DATED 2025-04-22.  "
